X
Search Filters
Format Format
Subjects Subjects
Subjects Subjects
X
Sort by Item Count (A-Z)
Filter by Count
existence (6) 6
mathematics (4) 4
mathematics, applied (4) 4
nonlocal conditions (4) 4
approximate controllability (3) 3
stability (3) 3
34a08 (2) 2
analysis (2) 2
automation & control systems (2) 2
controllability (2) 2
differential equations (2) 2
equations (2) 2
infinite delay (2) 2
solutions (2) 2
uniqueness (2) 2
34k37 (1) 1
35r11 (1) 1
60g22 (1) 1
60h10 (1) 1
60j75 (1) 1
93b05 (1) 1
antiperiodic solutions (1) 1
approximations (1) 1
banach spaces (1) 1
banach-space (1) 1
blow-up solutions (1) 1
boundary value problems (1) 1
boundary values (1) 1
boundary-value problem (1) 1
boundary-value-problems (1) 1
cauchy-problems (1) 1
college teachers (1) 1
complete controllability (1) 1
control systems (1) 1
convergence (1) 1
delay (1) 1
delays (1) 1
differential-equations (1) 1
differenzsystem (1) 1
driven (1) 1
eigen values (1) 1
eigenvalue problem (1) 1
eigenvalues (1) 1
engineering, electrical & electronic (1) 1
error analysis (1) 1
evolution systems (1) 1
evolution-equations (1) 1
exact null controllability (1) 1
exponential stability (1) 1
festkomma (1) 1
fixed point (1) 1
fixed point theorem (1) 1
fractional brownian motion (1) 1
fractional calculus (1) 1
fractional derivative (1) 1
fractional impulsive stochastic integro-differential systems (1) 1
fractional order differential switched systems (1) 1
fractional ordinary and partial differential equations (1) 1
functional-systems (1) 1
hilbert space (1) 1
hilbert-raum (1) 1
hilfer fractional derivative (1) 1
impulsive differential inclusions (1) 1
impulsive stochastic differential equations (1) 1
iterative methods (1) 1
linear systems (1) 1
mathematical analysis (1) 1
mathematics, general (1) 1
mathematics, interdisciplinary applications (1) 1
measure of noncompactness (1) 1
mild solutions (1) 1
mittag-leffler type functions (1) 1
multiple solutions (1) 1
noninstantaneous impulsive fractional differential equations (1) 1
nonlinear analysis (1) 1
nonlinear operator (1) 1
nonlinearity (1) 1
nonlocal fractional order kelvin-voigt model (1) 1
nonlocal fractional order kelvin–voigt model (1) 1
nonlocal impulsive conditions (1) 1
nonlocal impulsive fractional switched systems (1) 1
näherungsverfahren (1) 1
optimal control (1) 1
optimal controls (1) 1
optimale regelung (1) 1
p-laplacian (1) 1
poisson jumps (1) 1
positive solutions (1) 1
primary 26a33 (1) 1
quantum theory (1) 1
robust control (1) 1
schrodinger-equation (1) 1
secondary 33e12 (1) 1
semilinear integrodifferential-systems (1) 1
singularity (1) 1
sobolev type stochastic differential equations (1) 1
solution operator (1) 1
stability analysis (1) 1
stochastic control theory (1) 1
stochastic systems (1) 1
more...
Language Language
Publication Date Publication Date
Click on a bar to filter by decade
Slide to change publication date range


Fractional Calculus and Applied Analysis, ISSN 1311-0454, 08/2016, Volume 19, Issue 4, pp. 806 - 831
Journal Article
Bulletin des sciences mathématiques, ISSN 0007-4497, 10/2017, Volume 141, Issue 7, pp. 727 - 746
In this paper, we discuss a new class of fractional order differential switched systems with coupled nonlocal initial and impulsive conditions in Rn... 
Stability | Solutions | Fractional order differential switched systems | Nonlocal impulsive conditions | Existence | MATHEMATICS, APPLIED | STABILITY ANALYSIS | CAUCHY-PROBLEMS | EQUATIONS | CONTROLLABILITY
Journal Article
International Journal of Control, Automation and Systems, ISSN 1598-6446, 06/2017, Volume 15, Issue 3, pp. 1051 - 1068
In this paper, we establish the existence of optimal controls of systems governed by a class of fractional impulsive partial neutral stochastic integro-differential systems with infinite delay in a Hilbert space... 
optimal controls | fractional impulsive stochastic integro-differential systems | infinite delay | solution operator | Fixed point | EXISTENCE | APPROXIMATE CONTROLLABILITY | EVOLUTION-EQUATIONS | AUTOMATION & CONTROL SYSTEMS | NONLOCAL CONDITIONS | Analysis | Differential equations | College teachers | Studies | Stochastic control theory | Optimal control | Approximations | Control systems | Hilbert space | Quantum theory | Delay
Journal Article
Bulletin of the Malaysian Mathematical Sciences Society, ISSN 2180-4206, 2018, Volume 43, Issue 1, pp. 69 - 109
... (via the Riemann-Liouville fractional derivative,) or in the normal sense and whether the lower limit on each impulsive subinterval (t(i), t(i+1)], i = 0, 1... 
EXISTENCE | MATHEMATICS | Boundary value problems | Measure of noncompactness | BOUNDARY-VALUE-PROBLEMS | ANTIPERIODIC SOLUTIONS | Fractional derivative | Impulsive differential inclusions | NONLOCAL CONDITIONS | MILD SOLUTIONS | Error analysis | Banach spaces
Journal Article
International Journal of Robust and Nonlinear Control, ISSN 1049-8923, 09/2015, Volume 25, Issue 13, pp. 2196 - 2206
Journal Article
Bulletin of the Iranian Mathematical Society, ISSN 1735-8515, 2018, Volume 44, Issue 3, pp. 673 - 690
In this paper, we establish sufficient conditions for exact null controllability of Sobolev type stochastic differential equations with fractional Brownian motion and Poisson jumps in Hilbert spaces... 
Sobolev type stochastic differential equations | 60J75 | 60H10 | 60G22 | Hilfer fractional derivative | 93B05 | Poisson jumps | Mathematics, general | Mathematics | Fractional Brownian motion | Exact null controllability | 34A08 | EXISTENCE | POSITIVE SOLUTIONS | STABILITY | DRIVEN | MATHEMATICS | INFINITE DELAY | APPROXIMATE CONTROLLABILITY | SEMILINEAR INTEGRODIFFERENTIAL-SYSTEMS | NONLOCAL CONDITIONS | EVOLUTION SYSTEMS | BANACH-SPACE
Journal Article
No results were found for your search.

Cannot display more than 1000 results, please narrow the terms of your search.